MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR LOCK FEM IMPLANT IMPACTOR; PROST KNEE, PATFEMTIB, SEMI-CNSTRND, CMNTD, POLY/MET/POLY

SMITH & NEPHEW, INC. JRNY II CR LOCK FEM IMPLANT IMPACTOR; PROST KNEE, PATFEMTIB, SEMI-CNSTRND, CMNTD, POLY/MET/POLY
Model Number 74011711
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that, a jrny ii cr lock fem implant impactor was found broken.As this was notice in a field inspection, no patient was involved.
 
Additional Manufacturer Narrative
H10: additional information received by the manufacturer identified that this event should be re-evaluated for mdr reporting.The new information received confirmed that the ring on the jrny ii cr lock fem implant impactor device is broken.The reassessment determined that the issue does not meet the threshold for reporting and therefore, it is a non-reportable event.If further details are provided, our files will be updated accordingly, and a further report submitted outlining both the event details and our investigations performed.

Brand Name
JRNY II CR LOCK FEM IMPLANT IMPACTOR
Common Device Name
PROST KNEE, PATFEMTIB, SEMI-CNSTRND, CMNTD, POLY/MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer (Section G)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key15282630
Report Number1020279-2022-03811
Device Sequence Number2328829
Product Code JWH
UDI-Device Identifier00885556422892
UDI-Public00885556422892
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74011711
Device Catalogue Number74011711
Device Lot Number19LBG0001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/11/2022
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2022
Supplement Date Received by Manufacturer10/05/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/26/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown